Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Have headaches from skull, tightness in neck, painful, high BP. Anti inflammatory medication, aspirin. Help?

I have had very bad headache radiating from base of skull for over 8 weeks. At times it is reduced to a dull ache or pain continually. Over the past couple of weeks I have developed very tight neck with extreme pain. I could not turn my head left or right more than a centimetre or two and I have a shooting pain on my right side of my head behind my ear. As I have high blood pressure I am unable to have anti inflammatory medications and I have been continually taking Panadol, Panadol Osteo and asprin for pain releif.
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
due to medicines of blood pressure there is development of allergy in sinuses leading to post nasal drip which falling in git causes inflamation of back of the throat and there is blockage of tubes leading to neck stiffness and ear pain
high blood pressure and sinuses both causes headaches
get xray pns waters view and after confirmation take treatments
till then you can take mild analgesics
anti allergic like fexofenadine 120 mg bd
apply neomycin h ointment in nose bd
and sea water 2 drops at night each nose to clear back of throat and ears
antacid gel tds to prevent gerd which will agin decrease the inflamation of gi tract
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor